# SDR CALA2024032000800

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 74,141 hours, 31,704 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Part number: UNKNOWN
- Condition: False Indication
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GREEN HYD RESEVOIR SEEMS TO BE LOSING FLUID LOCKED ALL HYD SYSTEM WAS AT NORMAL ON GROUND WITH NO INDICATION OF TOMC RECOMMENDS ENGINE RUN TO CK EDP AND LEAKS DUE TO HYD SEE AMM TASK 29-11-00-710-001-A OPERATIONAL TEST OF THE GREEN LEAKS. POWERED ALL 3 SYSTEMS AND MOVE FLT CONTROLS AROUND FOUND INDICATION ISSUE WAS DURING FLT WITH ENGS RUNNING HYDRAULIC SYSTEM. DRY-MOTOR THE LEFT (NO. 1) ENGINE NO LEAKS OR LOSS OF PRESS OR FLUID LEVELS. CK SYSTEM LEVEL AT 71-00-00-710-045-A. VERIFY NO LEAKS AND CORRECT ECAM INDICATION. RESERVOIRS ALL SYSTEMS NORMAL.  UNLOCKED FOR CLEARING ACCOMPLISHED OPERATIONAL TEST OF THE GREEN HYDRAULIC SYSTEM REF AMM TASK29-11-00-710-001-A ,TEST PASSED NO LEAKS NOTED
